MathSciNet Relay Station
MathSciNet bibliographic data
MR2053356 47A11 (47B40)
Miller, T. L.; Miller, V. G.; Neumann, M. M. Spectral subspaces of subscalar and related operators. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1483–1493 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement